Reply To: Gout Drugs & tinnitus

#2174
Patrick
Participant


Paul,

I’m not sure of the correlation between Gout drugs and Tinnitus (ringing or buzzing in the ears), but is Naproxen the only Gout drug you are taking? You didn’t mention the names of any other drugs. Naproxen is just an anti inflammatory drug and I’m not sure there is a connection between the two conditions.

If I were you, I’d be more concerned that the Tinnitus is happening because of Hypertension (high blood pressure). When a person has Hypertension, there are several very concerning health effects. Bloody noses, headaches, dizziness, blurry vision and Tinnitus are all common conditions and should be discussed immediately with your doctor.

You DID mention steaks, alcohol and the inability to exercise though. I don’t know how old you are, or what type of physical condition you are in, but I’d highly recommend a full physical with a complete blood work up. If only for peace of mind, but to esentially rule out hypertension and worse yet, a stroke.